Solpa-Sinus Tablets

Solpa-Sinus Tablets

€9.00
VAT included

For the treatment of cold & flu symptoms including fever, headache,sore throat, pain and blocked or running noses.

 

Solpa-Sinus Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.

Size
18
Type of Product
Tablets
5011080199381

Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg. Other ingredients: Cellulose microcrystalline (E460), silica, colloidal anhydrous (E551), stearic acid (E570), magnesium stearate (E572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E468), hypromellose (E464), macrogol, carnuba wax (E903), indigo carmine (E132).

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.